The Annals of Mathematical Statistics

An Inconsistency of the Method of Maximum Likelihood

D. Basu

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 144-145.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728606

Digital Object Identifier
doi:10.1214/aoms/1177728606

Mathematical Reviews number (MathSciNet)
MR71693

Zentralblatt MATH identifier
0064.14006

JSTOR
links.jstor.org

Citation

Basu, D. An Inconsistency of the Method of Maximum Likelihood. Ann. Math. Statist. 26 (1955), no. 1, 144--145. doi:10.1214/aoms/1177728606. https://projecteuclid.org/euclid.aoms/1177728606


Export citation